MAUDE Adverse Event Report: 3M HEALTH CARE NEXCARE¿ FLEXIBLE CLEAR TAPE; TAPE AND BANDAGE, ADHESIVE

3M HEALTH CARE NEXCARE¿ FLEXIBLE CLEAR TAPE; TAPE AND BANDAGE, ADHESIVE
Catalog Number 771-1PK
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Itching Sensation (1943); Skin Irritation (2076)
Date of Event 01/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event date: online review date used as the d.O.E.Product lot # not provided, therefore manufacture date is unknown.No sample or photos were provided to 3m for evaluation.Root cause of reported issue was not established.The 2-year complaint history was reviewed for the product's global sales code (gsc) of szp and reported failure.No trends were observed.3m will continue to monitor.End of report.
 
Event or Problem Description
A consumer reported via an online review that they applied the referenced tape.Date, duration and location of wear were not specified.The tape was reportedly used to secure gauze.The consumer alleged they developed contact dermatitis due to tape use.No known allergies/skin sensitivities were specified.The consumer reported they used prednisone to treat the reaction.No further information was provided.

Brand Name
NEXCARE¿ FLEXIBLE CLEAR TAPE
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul, mn
MDR Report Key9686583
Report Number2110898-2020-00009
Device Sequence Number3654833
Product Code KGX
UDI-Device Identifier00051131652996
UDI-Public051131652996
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number771-1PK
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2020
Initial Report FDA Received Date02/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;